2 months and 3 days after cyro ablation and still having turns

Hi

I know its not my 3 months up yet but having more frequent lightheaded turns followed by fast heart rate. It's making me a bit nervous as keep thinking I'm going to pass out. I'm now getting them a few times a week which is much more frequent than pre ablation. My mother n law who stays with passed away not long after my op. Do you think thats undo the good of the ablation as was under quite alot of stress with an unwell elderly dementia mum at same time? But that wouldnt affect the scar tissue forming would it ? I'm on PIP flecainde wich does stop any long lasting afib but just the frequency of times annoying.

Elsie xx

9 Replies

oldestnewest
  • Hi there, Elsie. Sorry things are as not the best.

    I once saw my EP privately and it was a good move and not a lot of money - only just into 3 figures. I rang his NHS secretary who gave me his private secretary's number and when I rang her she offered me an appointment at the local Spire Hospital a few days later.

    I think, if I were in your shoes, I would be making an appointment with him again.

    I feel the sad loss of your mother-in-law might just have added to the general stress but may not have affected the outcome in a significant way.

  • Hi

    Thanks for your reaponse. Unfortunately my EP doesn't do private work. I have an appoitment through NHS with him at the beginning of next month so its not too long to wait. It must be my review appointment for my ablation.

    Elsie xx

  • That's good. I did think after I had responded that you might have a routine appointment coming up.

    Has your GP any suggestions in the meantime?

    I'm slightly surprised that I'm the only person who has responded!

  • Hi

    My GP would just refer me to cardiology through an email or letter and probably the appt wouldn't be any sooner.

    Elsie xx

  • It may still be worth discussing it with him, and also how you're feeling generally . . . I usually find that something different emerges from such a discussion, compared with what I had expected, even if it is only to give me a different perspective on things.

  • I sympathise with you totally Elsie, about family stress through bereavement and coping with very elderly parents. I had my ablation 11 months ago today and almost did not go ahead as my dear old 95 year Dad was so so poorly and as it turns out starving himself to death as he had had enough... He was amazing and struggled over with a friend to come and see me 4 days after my ablation as he wanted to see I was still here I think, but I ended up looking after him as the journey nearly killed him! Then I was backwards and forward for nearly 3 months seeing him several times a week . Luckily I have a rock of a husband who drove me and stayed around to ferry us either out for a drive or just sit with Dad and I trying to keep his spirits up. (Also I was signed off work for 3 months) He died shortly afterwards and I was with him which was lovely but very emotional...SO what I am trying to say is the effect of emotional and stressful events is huge to our bodies , particularly if we are empathic people , and I think our ❤️ Is an emotive organ! I did make it through ok and heart is generally still behaving well but during those early days, like you, I did have blips and extra beats etc but I stayed on my beta blockers for 3 months reducing down very slowly as recommended by my pharmacist not by my EP! I also started practicing "Mindfullness" , which I know is a it "trendy" at the moment, but it is just like meditation really, and I believe has really helped me when times of stress rear their head again which I know is part of life! It also helps my family to recognise. That when I go off to do "my thing" it gives a really quiet time for you and your ❤️ And does help to settle if a bit jumpy (not really AF, but playing up a bit if that makes sense!)

    Do contact me if you want a chat Elsie.

    Good wishes and may your heart settle.

    Sarah

  • Sorry about your mother. If you feel lightheaded you need to have it checked. Stress can be a factor. Flecanide may cause it as well. Also ask your doctor to run the blood work for any deficiencies. Don't get fixated on 3 months. For some it takes a little longer. Focus on the journey and not the destination.

  • Hi

    Thanks for your support and responses. It has been a roller coaster year. My dad died last June. He was 94 and managed to keep him in his house with carers latterly. My mum who has dementia I have managed to keep in her house as although she cant remember 5 minutes ago functions ok. So I have spent the last year going down every night. Then my mother n law dying, then teenage kids.

    Thanks for the advice. I'll get an appointment at my docs.

    Elsie xx

  • Feel for you, Elsie. Sorry I'm late to see your postings, and I don't have anything helpful to add, anyway! But did want to send my sympathy and support. Please do let us know how you're getting on x

You may also like...